MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH EarlyVue VS30; Oximeter

Philips Medizin Systeme Böblingen GmbH EarlyVue VS30; Oximeter
Model Number EarlyVue VS30 Vitals monitor
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the monitor's diastolic value was higher than expected.The device was not in use on a patient at the time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by a philips remote service engineer (rse) which included interviewing the customer and assisting with evaluating the unit.The customer explained they were performing preventative maintenance when using his simulator to test the monitor's nbp accuracy by applying specific nbp systolic and diastolic values to the monitor were higher than expected.To fix the problem, the customer decided to calibrate the monitor.The monitor passed the nbp accuracy test, but they still wanted to perform the nbp calibration.It was requested that the rse email him the nbp calibration instructions to his work email address.The rse informed the customer the monitor was under a parts warranty if the nbp pump or main board needed to be replaced.The customer stated they would reply by email should they need further assistance.The rse checked email on 03-sep-2026, and he found no response from customer.He also tried calling the customer and left a message for a call back when available.The rse sent an email to the customer with an excerpt from service guide listing nbp tests instructions.The customer received and reviewed the information.Both rse and customer discussed nbp calibration.The rse advised the customer on following service guide instructions and performing nbp calibration.The nbp calibration was successful.After the calibration completed the unit returned to working specification.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a need for calibration.The issue was resolved by calibrating the device and the product is back in service.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
EarlyVue VS30
Common Device Name
Oximeter
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50877226
Report Number9610816-2026-102003
Device Sequence Number9379977
Product Code DQA
UDI-Device Identifier00884838091412
UDI-Public(01)00884838091412
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEarlyVue VS30 Vitals monitor
Device Catalogue Number863380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown